Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 21 found articles
 
 
  Interpolation on weak martingale Hardy-type spaces associated with quasi-Banach function lattice
 
 
Title: Interpolation on weak martingale Hardy-type spaces associated with quasi-Banach function lattice
Author: Silas, N.
Tian, H.
Appeared in: Acta mathematica Hungarica
Paging: Volume 170 () nr. 2 pages 551-572
Year: 2023-09-06
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands